

Performer List Time Allocations

- 10:00-10:10 am MC #1: Nancy Armstrong (Welcoming statement)
- #1 10:11-10:20 am Leslie Hassberg
- #2 10:21–10:31 am Marcie Boyd
- #3 10:32–10:42 am Ron San Miguel
- #4 10:43-10:53 am Nancy Schimmel
- #5 10:54–11:04 am Peter Krug
- #6 11:05-11:15 am Dennis Fritzinger
- #7 11:16-11:26 am Larry Montgomery
- #8 11:27-11:37 am David "Redd" Welsh
- #9 11:38-11:48 am Mike Margulis
- #10 11:49–11:59 am Robert Katz
- #11 12:00-12:10 pm June Barter-Stash
- #12 12:11-12:21 pm Bonnie Lockhart
- #13 12:22-12:32 pm Tommi Avicola Mecca
- #14 12:33–12:43 pm Edward Purkey
- #15 12:44–12:54 pm Vic Sadot
- #16 12:55-1:05 pm Francis Collins
- 12:55–1:05 pm MC #2: Hali Hammer/Vic Sadot
- #17 1:06- 1:16 pm Eleanor Walden
- #18 1:17–1:27 pm Eliot Kenin
- #19 1:28-1:38 pm Emily Yates
- #20 1:39–1:49 pm Phavia Kujichagulia & Val Serrant
- #21 1:50-2:00 pm Max Ventura

2:00–3:00 pm 1 hour Break for Lunch and Conversation (2:50 blink lights and MC asks people to take their seats and get ready for the next act)

#22 3:00–3:10 pm Clyde Leland
#23 3:11- 3:21 pm Ilena Levy
#24 3:22–3:32 pm Peter Krug
#25 3:33–3:43 pm Bryan Uhlenbrock
#26 3:44–3:54 pm Molly Thomas
#27 3:55–4:05 pm Dolores Helman
4:05–4:15 pm MC #3: Selma Spector (aka Mrs. T. Bill Banks)
#28 4:16–4:26 pm Gene Herman
#29 4:27–4:37 pm Pat Wynne
#30 4:38–4:48 pm Raybob Bowman

#31 4:49–4:59 pm Connie "Pwil" Tayler
#32 5:00–5:10 pm Country Joe McDonald
#33 5:11–5:21 pm Randy Berge
#34 5:22–5:32 pm Kaanii
#35 5:33–5:43 pm Ken Hayes
#36 5:44–5:54 pm Betsy Rose
#37 5:55–6:05 pm Marcus Duskin
#38 6:06–6:16 pm Carol Denney
#39 6:17–6:27 pm Anna deLeon
#40 6:28–6:38 pm Occupella
#41 6:39–6:49 pm Mari Mack
#42 6:50–7:00 pm Larry Poole

7:00–8:00 pm 1 Hour break (7:50 blink lights and MC asks people to take their seats and get ready for the next act)

8:00-8:10 pm MC #4: Chris Chandler

#43 8:11–8:21 pm Miriam "Rebel Girl" Lloyd
#44 8:23–8:33 pm Mark (Mac) McDonald
#45 8:34–8:44 pm Jimmy Kelly
#46 8:45–8:55 pm Harbinger (Isaiah McLane and Alex Ristic)
#47 8:56–9:06 pm Yvette O'Tannenbaum
#48 9:07–9:17 pm Dan Cunningham
#49 9:18–9:28 pm Hali Hammer
#50 9:29–9:39 pm Karl Pascal

(waiting list people can be added at the end until 10 pm time permitting)